The exponential age distribution and the Pareto firm size distribution

Coad, Alex (2010) The exponential age distribution and the Pareto firm size distribution. Journal of Industry Competition and Trade, 10 (3). pp. 389-395. ISSN 1566-1679

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Business, Management and Economics > SPRU - Science Policy Research Unit
Subjects: H Social Sciences > H Social Sciences (General)
Depositing User: Alex Coad
Date Deposited: 06 Feb 2012 19:16
Last Modified: 25 Sep 2012 08:47
URI: http://sro.sussex.ac.uk/id/eprint/19871
📧 Request an update